On polymorphic logical gates in subexcitable chemical medium

Adamatzky, A., de Lacy Costello, B. and Bull, L. (2011) On polymorphic logical gates in subexcitable chemical medium. International Journal of Bifurcation and Chaos, 21 (07). pp. 1977-1986. ISSN 0218-1274 Available from: http://eprints.uwe.ac.uk/18423

PDF - Draft Version

Publisher's URL: http://dx.doi.org/10.1142/S0218127411029574

Item Type:Article
Uncontrolled Keywords:Belousov–Zhabotinsky, logical gates, polymorphic gates
Faculty/Department:Faculty of Environment and Technology > Department of Computer Science and Creative Technologies
ID Code:18423
Deposited By: C. Webb
Deposited On:21 Jan 2013 14:36
Last Modified:04 Mar 2018 03:10

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...